A new method in the quantum theory of decaying states
Doklady Akademii Nauk, Tome 264 (1982) no. 5, pp. 1119-1122
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_5_a25,
author = {V. G. Emel'yanov and D. P. Kostomarov and V. I. Kukulin},
title = {A new method in the quantum theory of decaying states},
journal = {Doklady Akademii Nauk},
pages = {1119--1122},
year = {1982},
volume = {264},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a25/}
}
V. G. Emel'yanov; D. P. Kostomarov; V. I. Kukulin. A new method in the quantum theory of decaying states. Doklady Akademii Nauk, Tome 264 (1982) no. 5, pp. 1119-1122. http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a25/